# SDR ASAA2023041342871

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,149 hours, 8,837 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP RESETS MASTER RECALL. GROUNDED - YES. PER B737-900 FIM 21-62 TASK 801 + 842 PACK TEMP CONTROL BITE #2 CTRL HAD FLT DECK TRIM VALVE. VERIFIY PASSED. FAULT CLEARED. OPERATED PACKS. CONT CAB TEMP OPERATED NORMALLY.NO HISTORY 30 DAY.
